# SDR 96FDEA01554

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22
- Aircraft serial: 19197
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nose Gear
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEARS WERE EXTENDED ON APPROACH, THE MAINS EXTENDED GREEN, BUT THE NOSE GEAR LIGHT REMAINED AMBER.  NO NOSE GEAR DOOR LIGHT ON SECOND OFFICER'S PANEL.  CYCLED GEAR AND ALL GEAR EXTENDED NORMALLY.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION TEST PER MM 32-33-0 P 501 AND 502.  CYCLED 10 TO 12 TIMES WITH NO INDICATIOIN PROBLEMS.
